ON THE JACOBI FIELD APPROACH TO STOCHASTIC OSCILLATORY INTEGRALS WITH QUADRATIC PHASE FUNCTION
Access this Article
Search this Article
The approach taking advantage of Jacobi fields to represent explicitly stochastic oscillatory integrals with quadratic phase function, introduced by Ikeda, Kusuoka, and Manabe, is completed in the general scheme and is testified in several examples.
- Kyushu Journal of Mathematics
Kyushu Journal of Mathematics 61(1), 191-208, 2007
Faculty of Mathematics, Kyushu University